# SDR SIMA20131230012

- Difficulty date: December 30, 2013
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 34,556 hours, 31,651 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66367
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP NR 7 HAS BROKEN WIRES.  R & R EMERGENCY LIGHT STRIP NR 7 IAW AMM 33-50-12, OPERATIONS CHECKED GOOD.
